# SDR AALA201811149003

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 14,448 hours, 4,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW. 1200 PSI AT 75 DEGREES F.  SERVICED THE CYLINDER IAW AMM 52-10-00.
